MAUDE Adverse Event Report: LIVANOVA USA INC COBE SMARXT TUBING AND CONNECTORS; TUBING, PUMP, CARDIOPULMONARY BYPASS

LIVANOVA USA INC COBE SMARXT TUBING AND CONNECTORS; TUBING, PUMP, CARDIOPULMONARY BYPASS
Catalog Number 627165604
Medical Device Problem Code Misassembled (1398)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
Livanova usa inc has been informed that, during the setup of the circuit, the medical team identified that white and yellow clamps of the cardioplegia circuit were swapped with the respect to the technical drawing.There is no patient involvement.
 
Additional Manufacturer Narrative
There was no patient involvement.Livanova usa inc manufactures the convenience pack adult perfusion circuit (b)(6).The incident occurred in (b)(6), united states.The involved device has is not available for investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
Livanova received a report stating that the yellow and white clamps along the cardioplegia linewere not in the correct positions.At the submission of the case, an exhaustive photo was provided as evidence of the defect found by the customer.Therefore the event is confirmed.The dhr of the complained lot review highlighted that the lot was released as conform according to specifications.No similar events were recorded by the customer, thus suggesting this is an isolated case.Based on the above, livanova believes the most probable root cause of the reported issue was traced back to an isolated operator error during the manufacturing assembly phase.The personnel will be involved in a dedicated training meeting a waring of customer complaint.The risk is in the acceptable region.Livanova will keep monitoring the market for similar events h3 other text: picture available.

Brand Name
COBE SMARXT TUBING AND CONNECTORS
Common Device Name
TUBING, PUMP, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA USA INC
14401 w 65th way
arvada CO 80004
Manufacturer (Section G)
LIVANOVA USA INC
14401 w 65th way
arvada CO 80004
Manufacturer Contact
enrico greco
14401 w 65th way
arvada, CO 80004
MDR Report Key13665458
Report Number1718850-2022-00024
Device Sequence Number4996354
Product Code DWE
UDI-Device Identifier00803622106965
UDI-Public(01)00803622106965(240)627165604(17)240131(10)2200400154
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K981613
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Catalogue Number627165604
Device Lot Number2200400154
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2022
Supplement Date Received by Manufacturer04/02/2022
Initial Report FDA Received Date03/04/2022
Supplement Report FDA Received Date05/03/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown